# SDR 314041

- Difficulty date: November 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Aircraft time: 29,863 hours, 32,329 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7239203507
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONIC SMOKE LIGHT ILLUMINATE IN FLIGHT.
